Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I started using an OTC moisturizer featuring retinol six days ago and up until today I had been using it daily. I was overly eager and completely naive to how strong and drying retinol is. I had read that some itching, drying, and burning after application was normal at first so I kept using it, and what started as slight flaking has become extremely red, large, dry, painful patches of skin. It hurts to touch, wet, wash, and even apply 100% aloe to my face. Has anyone had this happen before? Any tips or tricks for quick healing and/or pain relief?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×